Ask an expert
Question

16 Feb 2004

changing contraceptive pills and the effect on skin
hi
I use be on Dianne pill for a few years for my acne and then recently took a break for about 3 months.My skin went very bad and now I am on Tri-Minulet for approximately 6 months.My skin is still not gone as clear a it use to be when I was on Dianne.Will my skin go horribly bad if I change back to Dianne at the start of a new cycle again?Will it take another 6 months to adjust to the new Pill?If that be the case then I'd rather stay on Tri-Minulet and not have to deal with the 6 month period of terrible skin again!
Answer 387 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you go back onto Diane, your skin should improve as Diane is specifically used for acne.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20298 votes
Vote